| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control then replaced the main keypad assembly and after observing proper device operation through functional and performance testing the unit was returned to the customer for use.Based on the information available, physio-control has determined that it¿s reasonable to conclude that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
The customer contacted physio-control to report that their device had failed a user test.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that it had logged an event code in the memory which is related to a potential failure of the device to deliver defibrillation energy.
Additional Manufacturer Narrative
Initial report sent to fda of the initial mdr should have indicated ¿ no.
Event or Problem Description
Additional Manufacturer Narrative
This product complaint requires a supplemental mdr to document that field action number 301587611/18/2019-001c is relevant to the reported issue.
Event or Problem Description